# SDR CALA2024030600646

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N27292
- Make and model: Boeing 737-8
- Aircraft serial: 67553
- Aircraft time: 4,001 hours, 1,461 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355D000101
- Part serial: 30883
- Condition: Intermittent
- Location: Stab Trim
- Part time: 3,986 hours, 1,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SPEED TRIM FAIL. STAB OUT OF TRIM. AUTO PILOT TRIM NO WKNG T/S, FOUND AT THE GATE THE A/P TRIM WOULD NOT TRIM NOSE UP. REF SSM 22-13-11, CK''D M1201 PINS 13 TO 15 HAD GOOD CONTINUITY, CK''D D2257 PIN 13 TO PIN 13 ON D381 ON STAB TRIM MOTOR, CK''D GOOD. CYCLED S144 SEVERAL TIMES, NO TROUBLE FOUND. WHEN WE TRIED THE A/P TRIM AFTER BEING MOVED TO THE HANGER, THE A/P TRIM WORKED AND WE COULD NOT GET IT TO FAIL AGAIN. SUGGEST REPLACING THE STAB TRIM MOTOR AS A PRECAUTION. REMOVED, REPLACED AND OPERATIONAL TEST OF STAB TRIM MOTOR, MM 27-41-71. NEED TO PERFORM STAB TRIM MOTOR AUTOPILOT TEST 22-11-81-710. PARTS USED: 42-2741-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1404976 SN OFF 0883 MOTOR, STABILIZ OFF 42-2741-9-0003 0883 ON 0000 MOTOR, STABILIZ OFF 42-2741-9-0003 0883 ON 42-2741-9-0003 0441 PERFORMED STAB TRIM MOTOR A/P TEST I.A.W. AMM 22-11-81-710-801. OPS TEST PASSED. PERFORMED LAND VERIFY TEST - "PASSED" I.A.W. AMM 22-11-00-700-801. A/C REMAINS FULL CAPABILITY.
